# SDR QXEA2012121101645

- Difficulty date: December 11, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING SKIN LANDING FOR ACCESS PANEL 521AT HAS AREAS OF CORROSION. REMOVED CORROSION FROM LANDING IAW RD 8/4-57-441. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1 MIN REMAINING THICKNESS .166" REF NTM 51-00-04-910-801 PT 1.  FOUND TO BE OUT OF LIMITS IAW RD 8/4-57-441.  ALODINED AND PRIMED IAW SRM 51-21-10-02-01.  DAMAGE FOUND IN LIMITS RD 8/4-57-1972.  COMPLIED WITH TC RD 8/4-57-1972.
